# SDR FDEA201311272883

- Difficulty date: November 27, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 27,009 hours, 14,489 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: A2127407300000
- Part serial: 4958C5
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ODURING CLIMB OUT PASSING FL 300 WITH ENG WING A-ICE  ON WE GOT AN ECAM WARNING, BLEED LEAK, WE FOLLOWED  ECAM PROCEDURES & FOLLOWED UP WITH QRH PROCEDURES.  T/S PER TSM 36-22.  PRESSURIZED RIGHT PNEUMATIC MANIFOLD AND FOUND AIR LEAK AT RIGHT WING ROOT.  NO OTHER LEAKS FOUND.  R&R PNEUMATIC DUCT AS PER AMM 36-11-00-04-02.  LEAK CKS OK.  NO OTHER DEFECTS NOTED.  CKS OK.  MEL RMVD.  FINAL CLOSED
